Don’t take more than one over-the-counter product containing acetaminophen,
Don’t take a prescription and an over-the-counter product containing acetaminophen
Don’t exceed the recommended dose on any product containing acetaminophen.
Seattle’s Swedish Medical Center will cover a cochlear implant surgery live, displaying images from the operation on the online photo website Instagram while narrating the procedure simultaneously on the micro-blogging site Twitter.
Since the 1970s, worm therapy has been used as an alternative treatment for hay fever under the assumption that it might calm overactive immune systems.
The number of cases of whooping cough in Washington state increased by more than 50 percent between 2010 and 2011 from 608 cases to 912 cases — the highest number in six years.
Several refugees from Bhutan who have resettled in King County in recent years are deaf, adding additional challenges to the struggle of adjusting to life in the U.S.
Children under the age of four with colds should not be given over-the-counter cough and cold medicines, according to new labeling that will go on the products. Manufacturers of the nonprescription cough and cold remedies agreed to make the change in labeling after long negotiations with federal regulators. Earlier this year, the US Food and [...]